MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CBPB HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CBPB HEAT EXCHANGER
Model Number 5001102-AS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
A report was received from a customer regarding an alleged issue which occured during use of the device.The report states that, during the surgery, an alleged leak was found from the chamber arrest chamber, where the tube leaves the bag.As a result, additional cardioplegia solution was required to be administered.It was confirmed with the customer that there were no patient complications.
 
Additional Manufacturer Narrative
The device was evaluated and leaking was confirmed.A suspected root cause for this is inadequate solvent bonding at the area where the leak was seen.As part of a continuous improvement initiative, quest qualified and implemented an automatic solvent dispenser to enhance consistency of the solvent bonding.This set was confirmed to have been manufactured prior to implementation of the solvent dispenser.Quest will continue to monitor complaint trends.

Brand Name
MPS DELIVERY SET
Common Device Name
CBPB HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key13423384
Report Number1649914-2022-00001
Device Sequence Number4034172
Product Code DTR
UDI-Device Identifier00634624521124
UDI-Public00634624521124
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2024
Device Model Number5001102-AS
Device Lot Number0620031M08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown